Home / Regular Issue / JSSH Vol. 21 (3) Sep. 2013 / JSSH-0495-2011


An Evasion Game Model for Duopoly Competition

H. Eslaminosratabadi , M. Salimi, G. I. Ibragimov and M. Amini

Pertanika Journal of Social Science and Humanities, Volume 21, Issue 3, September 2013

Keywords: Evasion game, optimal strategy, duopoly competition, Bertrand and Cournot economic models

Published on:

Based on the Bertrand and Cournot economic models, we develop an evasion game model for a duopoly market with two players competing on price and quantity. We show that if the total financial strength of first mover is greater than that of the second mover, and the first mover observes the second mover perfectly, our proposed optimal strategy can be followed by the first mover to remain the market leader ahead of all competition.

ISSN 0128-7702

e-ISSN 2231-8534

Article ID


Download Full Article PDF

Share this article

Recent Articles